Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 9, NWS North Platte, NE

July 23, 2015Thomas County, Nebraska

NWS North Platte, NE issued this tornado warning at Jul 23, 2015, 4:51 PM CDT for Thomas County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2015, 4:51 PM CDT (21:51 UTC)
Expired
Jul 23, 2015, 5:15 PM CDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Thomas County, NE

The radar

The North Platte radar (KLNX), 7 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:55 PM CDTFUNNEL CLOUD5 Ssw Thedford, NEROAD CONSTUCTION CREWS SOUTH OF THEDFORD REPORTED A FUNNEL CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:04 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WFUS53 KLBF 232151
TORLBF
NEC171-232215-
/O.NEW.KLBF.TO.W.0009.150723T2151Z-150723T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM CDT
    
* AT 451 PM CDT...A TORNADO PRODUCING STORM WAS LOCATED NEAR
  THEDFORD...MOVING EAST AT 15 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL THOMAS COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2151Z 272DEG 12KT 4191 10059 

TORNADO...OBSERVED
HAIL...1.00IN

$$

ROBERG
2 follow-up statements
695 
WWUS53 KLBF 232158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT THU JUL 23 2015

NEC171-232215-
/O.CON.KLBF.TO.W.0009.000000T0000Z-150723T2215Z/
THOMAS NE-
458 PM CDT THU JUL 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
THOMAS COUNTY...
        
AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER THEDFORD...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...A DEPARTMENT OF ROADS EMPLOYEE REPORTED A FUNNEL CLOUD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 145.
 
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL THOMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2157Z 242DEG 11KT 4194 10058 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ROBERG
822 
WWUS53 KLBF 232210
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT THU JUL 23 2015

NEC171-232219-
/O.EXP.KLBF.TO.W.0009.000000T0000Z-150723T2215Z/
THOMAS NE-
510 PM CDT THU JUL 23 2015

...THE TORNADO WARNING FOR CENTRAL THOMAS COUNTY WILL EXPIRE AT 515
PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2206Z 272DEG 12KT 4194 10058 

$$

ROBERG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:36 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 23, 2:36 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
236 PM CDT THU JUL 23 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 203 PM CDT THU JUL 23 2015

VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER
AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM
ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE
FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE.
SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE
LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL
FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD
SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE.
OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY
IN THE 60S TO LOWER 70S.

A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK
ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND
FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY
MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN
NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED
LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80.
AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN
PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS
COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL
FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE
COMFORTABLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 236 PM CDT THU JUL 23 2015

AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL
PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO
EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE
GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE
NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR
SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF
OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS
AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP
IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL
NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL
BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A
COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE
ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD
HAPPEN TO SLOW OR STALL.

TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH
MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND
THE FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1222 PM CDT THU JUL 23 2015

REMAINING STRATUS AFFECTING PARTS OF SOUTHWEST NEBRASKA...MAINLY
EAST OF KIML AND KLBF...WILL DISSIPATE BY 20Z. ISOLATED TO
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS
WESTERN NEBRASKA...WITH THE BEST CHANCE ALONG AND EAST FROM KIML
TO KLBF TO KVTN. WINDS GRADUALLY SHIFT TO NORTHWEST OVERNIGHT AND
NORTHEAST BY FRIDAY MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...DS
Hazardous weather outlook, Jul 23, 3:40 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT THU JUL 23 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-242045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND
DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO
OGALLALA LINE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR
TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING
WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jul 23, 2:24 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 PM MDT THU JUL 23 2015

NEZ057-232000-
KEITH NE-
124 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEITH COUNTY UNTIL
200 PM MDT...

AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEMOYNE...OR 8 MILES NORTHWEST OF OGALLALA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE VIEW CAMPGROUND...KINGSLEY DAM...LEMOYNE...ROSCOE AND OGALLALA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 105.
 HIGHWAY 92 BETWEEN MILE MARKERS 129 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4115 10192 4128 10193 4135 10166 4112 10159
TIME...MOT...LOC 1922Z 257DEG 16KT 4122 10184

TAYLOR
Local storm report, Jul 23, 3:43 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             7 WNW OGALLALA          41.17N 101.84W
07/23/2015  E1.00 INCH       KEITH              NE   PUBLIC

&&

MOLDAN
Special weather statement, Jul 23, 3:47 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT THU JUL 23 2015

NEZ025-232130-
THOMAS NE-
347 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN THOMAS COUNTY UNTIL 430
PM CDT...

AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF THEDFORD...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 83 CROSSING THE DISMAL RIVER...NORWAY...THEDFORD AND SENECA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 216.
 HIGHWAY 83 BETWEEN MILE MARKERS 133 AND 156.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4187 10083 4208 10083 4208 10041 4177 10052
TIME...MOT...LOC 2046Z 275DEG 14KT 4196 10073

ROBERG
Local storm report, Jul 23, 4:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       7 WNW OGALLALA          41.17N 101.84W
07/23/2015  M1.30 INCH       KEITH              NE   PUBLIC

            RAIN BEGAN AROUND 2PM MDT AND LASTED THROUGH 345PM MDT.

&&

MOLDAN
Special weather statement, Jul 23, 4:39 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM MDT THU JUL 23 2015

NEZ057-232230-
KEITH NE-
339 PM MDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEITH COUNTY UNTIL
430 PM MDT...

AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRULE...OR 7 MILES NORTHEAST OF BIG SPRINGS...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRULE.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 117 AND
122.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4109 10204 4124 10205 4123 10172 4107 10181
TIME...MOT...LOC 2139Z 275DEG 17KT 4114 10197

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:24 PM CDTSpecial Weather StatementLBFKeith36 min
Jul 23, 3:12 PM CDTAreal Flood AdvisoryLBFKeith4 hr
Jul 23, 3:16 PM CDTSevere Thunderstorm WarningLBFKeith37 min
Jul 23, 3:47 PM CDTSpecial Weather StatementLBFThomas43 min
Jul 23, 4:39 PM CDTSpecial Weather StatementLBFKeith51 min
Jul 23, 5:11 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jul 23, 5:35 PM CDTSpecial Weather StatementLBFBlaine40 min
Jul 23, 6:05 PM CDTSpecial Weather StatementLBFBlaine40 min
Jul 23, 6:16 PM CDTSpecial Weather StatementLBFPerkins44 min
Jul 23, 6:35 PM CDTSpecial Weather StatementLBFPerkins40 min
Jul 23, 6:54 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins36 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.